Ask a Doctor and Get an Answer to Your Medical Question ASAP
I am Dr. SH and will be helping you out today.Please post a picture here for me to have a look at so that I can give you a better opinion.Kindest regards
Picture of the skin, if there is any rash or picture of the dark urine, if possible.
Do you have any other medical problems?
Are you on any medications for anything at the moment?
Any recent change in soap or shampoo or anything else?
The most likely cause of itching seems to be something that that you may have been exposed to.
I would recommend that you should use over-the-counter medication like telfast or claritin daily to help with your itching.
If your symptoms persist then you would need to be seen by your GP to consider the diagnosis of scabies as that may cause itching, particularly if the itching is worse at night.
Dark urine is most likely due to the fact that you may have not been drinking enough water.
Itching could also be something that you could have eaten or something that you could have been allergic to.
So I would just keep you well hydrated and take loratadine or telfast.
Your symptoms should improve in due course of time.